# SDR CALA2025020702244

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 87,566 hours, 20,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Detached
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM DOOR 1R SLIDE D-RING DETACHED FROM DOOR AND OBSTRUCTED GIRT BAR MECHANISM. RESECURED D-RING TO DOOR REF AMM 25-66-01-404-044 52-11-00-206-021. DOOR ARMS AND DISARMS NORMAL. ADD EMP:101062
